Abortion- After first period, ovaries pain and backache
Hi , I'm not sure if this is the right site to post this , but thought i'd give it a try.
On November 24th I had a surgical abortion - the vacum aspiration, that i deeply, deeply regret. But , it would have been impossible to raise a child now, as i'am in my 2nd year in university, have one day job a week, and my fiance although works full time, would have struggled to support us both . Anyway, feeling depressed from that at the moment , as I did not want an abortion but I knew deep down it was for the best .
5 weeks and 6 days after the procedure, my period arrived. A few days before the normal cramps i suffer from, and it seemed like a normal period, although did pass a clot about 1cm (sorry tmi), and period finished 4 days later.
However, on the 6th day after period i have been having pain in my ovaries both of them and dull back ache. A first, I thought it could be ovulation pain, as I read it gets more intense after termination. But , that would'nt explain the pain in both sides, although its majority to my left side.
Hope somebody can help.
P.s I did have the check up done 2 weeks later, and they said no tissue had been retained, and did finish the course of antibiotics , and have no symptoms of fever or anything.
going through that proceedure must be hard for anyone, and being in so much pain would certainly make you feel alot worse. right now i am sending you a big hug OOOOOOOOO and i am telling you to go and see your doctor everything you say to him is confidential and he could give you the best advice on pain relieve. TAKE CARE!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.